# SDR JJBA20220706001

- Difficulty date: July 1, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 44,729 hours, 27,707 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Engine
- Part number: 23074862
- Part serial: CAE312892
- Condition: Unknown
- Part time: 34,555 hours, 22,326 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK #1 PRODUCED STRONG SMELL OF FUMES IN FLIGHT. TOTAL TIME (HOURS) HAS BEEN CORRECTED TO 44729.3
